MathSciNet Relay Station
MathSciNet bibliographic data
MR1636348 47A05 (46H05 47A53)
Koliha, J. J.; Rakočević, V. Continuity of the Drazin inverse. II. Studia Math. 131 (1998), no. 2, 167–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement